Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Amenable groups and groups with the fixed point property


Author: Neil W. Rickert
Journal: Trans. Amer. Math. Soc. 127 (1967), 221-232
MSC: Primary 22.10; Secondary 46.00
MathSciNet review: 0222208
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.10, 46.00

Retrieve articles in all journals with MSC: 22.10, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0222208-6
Article copyright: © Copyright 1967 American Mathematical Society